# SDR MASA2015071112228

- Difficulty date: July 11, 2015
- Submitted: July 12, 2015
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 25,261 hours, 21,105 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Loose
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD, DECLARED EMERGENCY DUE TO A LEFT BLEED DUCT WARNING.  RESEATED & SAFETY MT138 & MT137.
